# SDR SWAA2013070417931

- Difficulty date: June 8, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT ANGLE CRACKED AT LEVEL WBL 191.00 AFT FAIRING.  R&R ANGLE IAW SRM & DRAWING.
